# SDR REXA2025050700561

- Difficulty date: March 17, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670391693
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE CENTER WING SPAR LOWER ANGLE CORRODED AND PUNCTURED F.S. 847 BL0  INSTALLED NEW SERVICEABLE MID ANGLE P/N SH670-39169-3 AT FS 847 ON THE AFT WING-TO-FUSELAGE FAIRING SUPPORT STRUCTURE IAW CRJ-700 SRM 51-42-06-001-001-A01.
